RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 93, Issue 5  


Gennadii Ivanovich Arkhipov (1945–2013)
Complete Riemannian Metrics with Holonomy Group $G_2$ on Deformations of Cones over $S^3\times S^3$
Ya. V. Bazaikin, O. A. Bogojavlenskaja
645
Continuous Derivations on $*$-Algebras of $\tau$-Measurable Operators Are Inner
A. F. Ber
658
Gap Opening and Split Band Edges in Waveguides Coupled by a Periodic System of Small Windows
D. I. Borisov, K. V. Pankrashin
665
Modeling the Bursting Effect in Neuron Systems
S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov
684
Stability of Solutions of Pseudolinear Differential Equations with Impulse Action
A. I. Dvirnyj, V. I. Slyn'ko
702
On Replacements Reducing One-Dimensional Systems of Shallow-Water Equations to the Wave Equation with Sound Speed $c^2=x$
S. Yu. Dobrokhotov, S. B. Medvedev, D. S. Minenkov
716
Geometric Description of the Preduals of Atomic Commutative von Neumann Algebras
M. M. Ubragimov, K. K. Kudaybergenov, S. Zh. Tleumuratov, Zh. Kh. Sejpullaev
728
Nonnegativity for Cartan–Tits and Kac–Moody Forms
V. A. Kolmykov
736
On a Method of Derivation of Lower Bounds for the Nonlinearity of Boolean Functions
M. S. Lobanov
741
Naturally Graded Leibniz Algebras with Characteristic Sequence $(n-m, m)$
K. K. Masutova, B. A. Omirov, A. Kh. Khudojberdyjev
746
On the Commutator Nilpotency Step of Strictly $(-1,1)$-Algebras
S. V. Pchelintsev
764
On Invertibility Conditions for Elements of Banach Algebras of Measures
M. S. Sgibnev
772
Schmidt Number and Partially Entanglement-Breaking Channels in Infinite-Dimensional Quantum Systems
M. E. Shirokov
775

Brief Communications
Fourth-Degree Polynomial Integrals of a Natural Mechanical System on a Two-Dimensional Torus
S. V. Agapov, D. N. Alexandrov
790
On the $\stackrel{\sharp}ė$-Order on the Set of Linear Bounded Operators in Banach Space
M. A. Efimov
794
On Monotonicity Conditions for the Free Boundary in the Two-Phase Stefan Problem
A. G. Petrova
798
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019